Home » Ferenc Balogh

Ferenc Balogh

Members

Name

Ferenc Balogh

Affiliation

John Abbott College

Email

balogh@crm.umontreal.ca

Phone (1)

514-457-6610 ext. 5602

Areas of research (1)

Random Matrices

Area of research (2)

Orthogonal Polynomials

Area of research (3)

Integrable Systems

Selected Recent Publications (past 2 years only) (1)

F. Balogh, D. Yang, Geometric interpretation of Zhou’s explicit formula for the Witten–Kontsevich tau function, Lett. Math. Phys., 107, (2017), no. 10, 1837–1857.

Selected Recent Publications (past 2 years only) (2)

F. Balogh, T. Grava, D. Merzi, Orthogonal polynomials for a class of measures with discrete rotational symmetries in the complex plane, Constr. Approx., 46, (2017), no. 1, 109–169.

Selected Recent Publications (past 2 years only) (3)

F. Balogh, M. Bertola, T. Bothner, Hankel determinant approach to generalized Vorobev-Yablonski polynomials and their roots, Constr. Approx., 44, (2016), no. 3, 417–453.

Recent Invited Talks and Lectures (past year only) (1)

Where do the rational solutions of the Painlevé II hierarchy come from? Painlevé equations in the Midwest (workshop) University of Michigan, August 24, 2019

Recent Awards, Distinctions, Prizes (past 2 years) (1)

FRQNT Individual Research Grant – Programme de recherche pour les chercheurs et les chercheuses de collège, 2018-2021

Aller à la barre d’outils